# SDR DXTA201302145286

- Difficulty date: February 13, 2013
- Submitted: February 14, 2013
- Operation: Air carrier
- Aircraft: N916QS
- Make and model: Cessna 750
- Aircraft serial: 7500116
- Aircraft time: 11,342 hours, 7,036 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Engine
- Condition: Sparks
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AFTER ENGINE START, LINEMAN ADVISED HE NOTICED SPARKS AND BLACK SMOKE OCCASIONALLY COMING FROM APU EXHAUST.  SHUTDOWN APU.
